# SDR QXEA0002374

- Difficulty date: August 18, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- MAIN CABIN DOOR OUTER SHELL HAS A GOUGE ON SEALING SURFACE OF DOOR SHELL AT LOWER FORWARD CORNER.  REPAIRED IAW DHC-8 SRM 51-40-11.
